# SDR HNAA2012041100728

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 58,086 hours, 64,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE AREAS OF CORROSION ON LT MOST OTBD SEAT TRACK IN CABIN BELOW MID EMERGENCY EXIT AT FORWARD END.  COMPLIED WITH HFEC INSPECTION.  NO DEFECTS NOTED.  BLENDED AND ALODINED AREAS MARKED ON OTBD LT SEAT TRACK IAW RD8-53-1342.
